# SDR CHQA200900021

- Difficulty date: January 17, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N287SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145460
- Aircraft time: 19,500 hours, 15,930 cycles
- Engine: Allsn AE3007A
- Engine time: 11,113 hours, 8,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 17557
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 16,939 hours, 14,094 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE FORWARD EMERGENCY LIGHT ON THE OVERWING EXIT CEILING PANEL WAS FOUND TO BE INOPERATIVE ALONG WITH THE EMERGENCY LIGHTS AT THE LEFT AND RIGHT OVERWING HATCHES INSIDE THE FUSELAGE.  THE CONNECTIONS FOR THE CEILING PANEL WERE CHECKED AND RE-SEATED AND THE CEILING PANEL EMERGENCY LIGHTS OPERATED NORMALLY.  THE NR 3 BATTERY PACK WAS REPLACED AND THE HATCH EMERGENCY LIGHTS OPERATED NORMALLY.
